Fixed Point Theorems on Intuitionistic Fuzzy Bipolar Metric Spaces

Authors

  • Jeyaraman M PG and Research Department of Mathematics, Raja Doraisingam Government Arts College, Sivagangai
  • Jeyanthi V Government Arts College for Women, Sivagangai, Affiliated to Alagappa University, Karaikudi, Tamilnadu, India
  • Mangayarkkarasi A.N Department of Mathematics, Nachiappa Swamigal Arts & Science College, Karaikudai, Affiliated to Alagappa University, Karaikudi, Tamilnadu, India

Keywords:

Bipolar Metric Spaces, Complete, Intuitionistic Fuzzy Metric Space, Fixed Point

Abstract

In this paper, we introduce the notion of intuitionistic fuzzy bipolar metric space, which can deal with the separation between purposes of two distinct sets. We characterize some fundamental definitions and expand the Banach contraction theorem for this new generalization. We give some non-trivial examples to support our result in intuitionistic fuzzy bipolar metric spaces.

Downloads

Download data is not yet available.

References

Atanassov. K, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1) (1986), 87 – 96.

Ayush Bartwal, Dimri. R. C, Gopi Prasad, Some fixed point theorems in fuzzy bipolar metric spaces J. Nonlinear Sci. Appl., 13 (2020), 196 – 204.

Grabiec. M, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27 (1988), 385 – 389.

George. A, P. Veeramani. P, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395 – 399.

Gregori. V, Sapena. A, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002), 245 – 252.

Gupta. V, Mani. N, Saini. A, Fixed point theorems and its applications in fuzzy metric spaces, Conference Paper (2013), 11 pages.

Kramosil. I, Michalek. J, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), 326 – 334.

Mutlu. A, Gurdal. U, Bipolar metric spaces and some fixed point theorems, J. Nonlinear Sci. Appl., 9 (2016), 5362 – 5373.

Mutlu. A, Ozkan. K, Gu rdal. U, Coupled fixed point theorems on bipolar metric spaces, Eur. J. Pure Appl. Math., 10 (2017), 655 – 667.

Mutlu. A, Ozkan. K, Gurdal. U, Fixed point theorems for multivalued mapping on bipolar metric spaces, Fixed Point Theory, (In Press).

Mutlu. A, Ozkan. K, Gurdal. U, Locally and weakly contractive principle in bipolar metric spaces, TWMS J. App. Eng. Math., (In Press).

Park. J. H. Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 22(2004), 1039 – 1046.

Schweizer. B, Sklar. A, Statistical metric spaces, Pacific J. Math., 10 (1960), 313 – 334.

Zadeh. L. A, Fuzzy sets, Inf. Control, 8 (1965), 338 – 353.

Downloads

Published

2020-12-31

How to Cite

M, J., V, J., & A.N, M. (2020). Fixed Point Theorems on Intuitionistic Fuzzy Bipolar Metric Spaces. MathLAB Journal, 7, 160-167. Retrieved from https://purkh.com/index.php/mathlab/article/view/951

Issue

Section

Research Articles